Lipschitz extensions into jet space carnot groups

Stefan Wenger, Robert Young

Research output: Contribution to journalArticle

Abstract

The aim of this article is to prove a Lipschitz extension theorem for partially defined Lipschitz maps to jet spaces endowed with aleft-invariant sub-Riemannian Carnot-Carathéodory distance. The jet spaces give a model for a certain class of Carnot groups, including in particular all Heisenberg groups. The proofs or our theorems are rather elementary, they are inspired by ideas in papers of Gromov, Young, and Lang-Schlichenmaier.

Original languageEnglish (US)
Pages (from-to)1137-1149
Number of pages13
JournalMathematical Research Letters
Volume17
Issue number6
DOIs
StatePublished - Nov 2010

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Lipschitz extensions into jet space carnot groups'. Together they form a unique fingerprint.

  • Cite this